# SDR F3LA2018051800339

- Difficulty date: March 5, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N219FR
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 48,192 hours, 19,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53370950205
- Condition: Cracked
- Location: Zone 100
- Part time: 48,192 hours, 19,632 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 35, STRINGER 30L, OPEN HOLE INSPECTION IN THE SKIN REVEALED AFT LOWER HOLE WITH CRACK INDICATION.   REPAIRED THE SKIN IAW SRM 51-43-00,  51-44-11,  51-42-11,  51-21-11,  51-75-12,  51-73-12,  51-24-00,  51-23-11, NTM 51-10-01,  AMM 21-21-860-050-A,  TDI 80434805,   AND EA A2-53R-34200.
